MathSciNet Relay Station
MathSciNet bibliographic data
MR575942 (81j:10030) 10D12
Kohnen, Winfried Modular forms of half-integral weight on $\Gamma \sb{0}(4)$. Math. Ann. 248 (1980), no. 3, 249–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement